# SDR GUUA94232020410A

- Difficulty date: February 4, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N47542
- Make and model: Beech 1900D
- Aircraft serial: UE198
- Aircraft time: 27,221 hours, 34,227 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 11438004113
- Part serial: 0276A
- Condition: Malfunctioned
- Location: Rt Mlg
- Part time: 167 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH LANDING GEAR MAINS TAKE LONGER 10-15 SECONDS TO LOCK INTO POSITION.   REPLACED RT MLG ACTUATOR.  OPS CHECK NORMAL.
